# SDR CA150824013

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Part number: 513001
- Condition: Broken
- Location: Pcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT DURING FUNCTIONAL CHECKS AT THE GATE THE RUDDER WOULD NOT MAKE FULL TRAVEL ON JUST ONE HYDRAULIC SYSTEM ONE AT A TIME. MAINTENANCE TROUBLESHOT AND FOUND NR 1 PCU ROD END SHEARED OFF. MX REPLACED THE PCU, ADDRESSED THE DAMAGE AND RE-RIGGED THE SYSTEM.
